Your email was sent successfully. Check your inbox.

An error occurred while sending the email. Please try again.

Proceed reservation?

Export
  • 1
    ISSN: 1433-0474
    Keywords: Schlüsselwörter Carbamazepin ; Hypersensitivitätssyndrom ; Fieber ; Exanthem ; Lymphadenopathie ; Key words Carbamazepine ; Hypersensitivity syndrome ; Fever ; Skin rash ; Lymphadenopathy
    Source: Springer Online Journal Archives 1860-2000
    Topics: Medicine
    Description / Table of Contents: Summary 2 weeks after initiation of carbamazepine therapy a 3 year old boy presented with skin rash, fever, lymphadenopathy, hepatosplenomegaly and nephritis. After exclusion of infectious diseases our differential diagnosis focussed on carbamazepine induced hypersensitivity syndrome. We found a positive lymphocyte transformation assay and patch test to carbamazepine, indicating a specific response, but no anti-carbamazepine antibody, no circulating immune complexes and no decrease in complement components. The hypersensitivity syndrome refers to a severe hypersensitivity response due to a idiosyncratic reaction. The origin is unknown. The similarity to other multisystem disorders is discussed. Discussion: Not only aromatic antiepileptic agents (carbamazepine, phenobarbital, phenytoin) sulfonamides but as well allopurinol and gold salts are associated with the syndrome. Withdrawal of the drug and treatment with corticosteroids usually lead to complete recovery.
    Notes: Zusammenfassung Wir berichten über einen 3 jährigen Jungen, der 2 Wochen nach Beginn einer antiepileptischen Behandlung an einem Carbamazepin-induzierten Hypersensitivitätssyndrom, bestehend aus therapieresistentem Fieber, polymorphem Exanthem, oropharyngealen Läsionen, generalisierter Lymphadenopathie, Hepatosplenomegalie und Nephritis, erkrankte. Wir fanden positive Lymphozytenstimulations- und Epikutantests auf Carbamazepin als Ausdruck einer spezifischen Überempfindlichkeit. Spezifische Anti-Carbamazepin-Antikörper, zirkulierende Immunkomplexe oder eine Komplementerniedrigung waren nicht nachweisbar. Es handelt sich um eine Überempfindlichkeitsreaktion unbekannter Ätiologie im Sinn einer Idiosynkrasie. Nach Ausschluß infektiöser Ursachen wird die Differentialdiagnose zu anderen Systemerkrankungen erörtert. Diskussion: Neben aromatischen Antikonvulsiva (Carbamazepin, Phenobarbital, Phenytoin) sind Sulfonamide und Goldsalze mögliche Auslöser eines Hypersensitivitätssyndroms. Absetzen des Induktors und systemische Kortikosteroide führen in der Regel zur vollständigen Remission.
    Type of Medium: Electronic Resource
    Signatur Availability
    BibTip Others were also interested in ...
Close ⊗
This website uses cookies and the analysis tool Matomo. More information can be found here...